Nagoya Mathematical Journal
- Nagoya Math. J.
- Volume 202 (2011), 23-43.
Dilogarithm identities for conformal field theories and cluster algebras: Simply laced case
The dilogarithm identities for the central charges of conformal field theories of simply laced type were conjectured by Bazhanov, Kirillov, and Reshetikhin. Their functional generalizations were conjectured by Gliozzi and Tateo. They have been partly proved by various authors. We prove these identities in full generality for any pair of Dynkin diagrams of simply laced type based on the cluster algebra formulation of the Y-systems.
Nagoya Math. J., Volume 202 (2011), 23-43.
First available in Project Euclid: 31 May 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Nakanishi, Tomoki. Dilogarithm identities for conformal field theories and cluster algebras: Simply laced case. Nagoya Math. J. 202 (2011), 23--43. doi:10.1215/00277630-1260432. https://projecteuclid.org/euclid.nmj/1306851588